Browse our products:

Children’s Paracetamol Suspension 1-5 Years

For the temporary relief of fever and pain associate with teething, headache, earache, immunisation, symptoms of cold and flu. Pleasant tasting strawberry-vanilla flavour.

Free from aspirin, ibuprofen, sugar, colour and alcohol.

This product contains 6.6g of matitol and 11.2g of sorbitol per 44mL (maximum recommended daily dose) which may have a laxative effect or cause diarrhoea in some people. Contains saccharin sodium and hydroxybenzoates.

Active Ingredients

Each 5mL contains Paracetamol 120mg

Pack Sizes

200mL

Directions For Use

Shake bottle before use. Administer in water or fruit juice if necessary every 4 to 6 hours as required, not more than 4 times in 24 hours. Do not give to children under 1 year of age. Do not exceed the recommended dose except on the advice of your doctor.

• Age 1-2 years, weight 10-12kg, dose = 6-8mL
• Age 2-3 years, weight 12-14kg, dose = 8-9mL
• Age 3-4 years, weight 14-16kg, dose = 9-10mL
• Age 4-5 years, weight 16-18kg, dose = 10-11mL

Always read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.